# SDR SWIA202005210834

- Difficulty date: March 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R350313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR BEAM CORRODED AROUND SEVERAL NUT PLATES AT LBL27.00 BETWEEN FS574.00-FS621.00.   (C-CHECK) RO 5/19/2020   REMOVED AND INSTALLED SERVICEABLE FLOORBEAM CAP AT LBL 27 BETWEEN FS 574 AND FS 621 IAW CRJ-200 SRM AND REO.  PART FOR PART REPLACEMENT NO WEIGHT CHANGE.
